MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® SSTTM II ADVANCE TUBES; BLOOD COLLECTION TUBE.

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® SSTTM II ADVANCE TUBES; BLOOD COLLECTION TUBE.
Catalog Number 366882
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results:bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for broken tube cap with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.Conclusion: without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customers¿ indicated failure mode.
 
Event or Problem Description
It was reported that "bd vacutainer® ssttm ii advance tube had a broken cap.No serious injury, no medical interventions.Problem was noticed before use.

Brand Name
BD VACUTAINER® SSTTM II ADVANCE TUBES
Common Device Name
BLOOD COLLECTION TUBE.
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
MDR Report Key7058890
Report Number9617032-2017-00177
Device Sequence Number10788607
Product Code JKA
UDI-Device Identifier00382903668823
UDI-Public00382903668823
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K023331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2016
Device Catalogue Number366882
Device Lot Number5330687
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2016
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;